# SDR 95ZZZX1412

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6487E
- Make and model: Beech 58P
- Aircraft serial: TJ423
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 9562001085
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND BOTH LEFT AND RIGHT CHANNELS CRACKED AND NUMEROUS WORKING RIVETS.  REPLACED BOTH CHANNELS WITH NEW PARTS.  RECOMMEND CLOSER INSPECTION EVERY 100 HOURS.
